Journal article icon

Journal article

Arrow–Debreu equilibria for rank‐dependent utilities with heterogeneous probability weighting

Abstract:

We study Arrow–Debreu equilibria for a one‐period‐two‐date pure exchange economy with rank‐dependent utility agents having heterogeneous probability weighting and outcome utility functions. In particular, we allow the economy to have a mix of expected utility agents and rank‐dependent utility ones, with nonconvex probability weighting functions. The standard approach for convex economy equilibria fails due to the incompatibility with second‐order stochastic dominance. The representative agent...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/mafi.12200

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Peter's College
Role:
Author
Columbia University More from this funder
Oxford–Man Institute of Quantitative Finance More from this funder
Oxford–Nie Financial Big Data Lab More from this funder
Publisher:
Wiley Publisher's website
Journal:
Mathematical Finance Journal website
Volume:
29
Issue:
3
Pages:
898-927
Publication date:
2018-10-01
Acceptance date:
2018-07-18
DOI:
EISSN:
1467-9965
ISSN:
0960-1627
Source identifiers:
927138
Language:
English
Keywords:
Pubs id:
pubs:927138
UUID:
uuid:af4ec2a5-28a1-4b33-8808-804d47113e58
Local pid:
pubs:927138
Deposit date:
2018-10-23

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP